Enter your postcode to check if this store delivers to you

LEMSIP COLD & FLU SACHETS SRP 10S

LEMSIP COLD & FLU SACHETS SRP 10S

£3.99

Product Information

Paracetamol, Phenylephrine Hydrochloride For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose

Storage

Max 25°C

More from Cold/Flu Treatments

Apple PayGoogle PayAmerican ExpressVisaMastercard